Profile Image

Petro Pukach

Petro Pukach Mail
Lviv Polytechnic National University, Ukraine

Doctor of technical sciences, Professor

Department of Computational Mathematics and Programming

 

Scopus profile: link

Researcher ID: R-4493-2017

Google Scholar profile: link

ID ORCID: https://orcid.org/0000-0002-0359-5025

 

Selected Publications:

1. Sokil, B. I., Pukach, P. Y., Sokil, M. B., Vovk, M. I. (2020). Advanced asymptotic approaches and perturbation theory methods in the study of the mathematical model of single-frequency oscillations of a nonlinear elastic body. Mathematical Modeling and Computing, 7 (2), 269–277. doi: https://doi.org/10.23939/mmc2020.02.269 

2. Pabyrivskyi, V. V., Pabyrivska, N. V., Pukach, P. Y. (2020). The study of mathematical models of the linear theory of elasticity by presenting the fundamental solution in harmonic potentials. Mathematical Modeling and Computing, 7 (2), 259–268. doi: https://doi.org/10.23939/mmc2020.02.259 

3. Pabyrivskyi, V. V., Kuzio, I. V., Pabyrivska, N. V., Pukach, P. Y. (2020). Two-dimensional elastic theory methods for describing the stress state and the modes of elastic boring. Naukovyi Visnyk Natsionalnoho Hirnychoho Universytetu, 1, 46–51. doi: https://doi.org/10.33271/nvngu/2020-1/046 

4. Nytrebych, Z., Ilkiv, V., Pukach, P., Malanchuk, O., Kohut, I., Senyk, A. (2019). Analytical method to study a mathematical model of wave processes under two­point time conditions. Eastern-European Journal of Enterprise Technologies, 1 (7 (97)), 74–83. doi: https://doi.org/10.15587/1729-4061.2019.155148 

5. Grytsenko, О. M., Pukach, P. Y., Suberlyak, O. V., Moravskyi, V. S., Kovalchuk, R. A. (2019). The Scheffe’s method in the study of mathematical model of the polymeric hydrogels composite structures optimization. Mathematical Modeling and Computing, 6 (2), 258–267. doi: https://doi.org/10.23939/mmc2019.02.258 

6. Nytrebych, Z., Il’kiv, V., Pukach, P., Malanchuk, O. (2019). The differential-symbol method of constructing the quasipolynomial solutions of two-point in time problem for nonhomogeneous partial differential equation. Turkish Journal of Mathematics, 43 (3), 1241–1252. doi: https://doi.org/10.3906/mat-1901-17 

7. Pukach, P., Il’kiv, V., Nytrebych, Z., Vovk, M. (2018). On qualitative methods in the investigation of the nonlinear oscillations mathematical models in some electromechanical systems. 2018 XIV-Th International Conference on Perspective Technologies and Methods in MEMS Design (MEMSTECH). doi: https://doi.org/10.1109/memstech.2018.8365725

8. Pukach, P. Y., Kuzio, I. V., Nytrebych, Z. M., Il’kiv, V. S. (2018). Asymptotic method for investigating resonant regimes of nonlinear bending vibrations of elastic shaft. Scientific Bulletin of National Mining University, 1, 68–73. doi: https://doi.org/10.29202/nvngu/2018-1/9

9. Nytrebych, Z., Il’kiv, V., Pukach, P., Malanchuk, O. (2018). On nontrivial solutions of homogeneous Dirichlet problem for partial differential equations in a layer. Kragujevac Journal of Mathematics, 42 (2), 193–207. doi: https://doi.org/10.5937/kgjmath1802193n

10. Pukach, P., Il’kiv, V., Nytrebych, Z., Vovk, M., Pukach, P. (2017). On the Asymptotic Methods of the Mathematical Models of Strongly Nonlinear Physical Systems. Advances in Intelligent Systems and Computing, 421–433. doi: https://doi.org/10.1007/978-3-319-70581-1_30